# SDR EE4Y2022063015861

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5311086520200
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER 531135-01-2-001 MPD, IT WAS FOUND LH WINDSHIELD SIDE POST UPPER ATTACHMENT AT FRAME 4 WITH A HOLE WITH CRACK INDICATION AND FITTING WITH A DOUBLE HOLE AND FRAME SECTION WITH TOOL MARK. . DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDWE AIRBUS DOSSIER 81076000 AND COOPESA´S EO COO-EO-2022-15817-R02 .
